# SDR SWIA201744058

- Difficulty date: November 25, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 37,343 hours, 23,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AT STR 20R BETWEEN FS 319.70 AND FS 349.00. (C-CHECK) REMOVED AND REPLACED INTERCOSTAL AT STR 20R, BETWEEN FS 319.70 AND FS 349.00 IAW SRM.
